# SDR AALA20111207TUL02

- Difficulty date: December 1, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 66,524 hours, 22,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED FROM STATIONS 1661 TO 1681 LEFT BUTTLINE 2.  REPLACED FLOORBOARD SUPPORT PER SRM 51-10-02-0G.
